Number of algebraic operations in idempotent groupoids
Colloquium Mathematicum, Tome 21 (1970) no. 2, pp. 169-177
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_21_2_169_177,
author = {J. Dudek},
title = {Number of algebraic operations in idempotent groupoids},
journal = {Colloquium Mathematicum},
pages = {169--177},
year = {1970},
volume = {21},
number = {2},
doi = {10.4064/cm-21-2-169-177},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-21-2-169-177/}
}
J. Dudek. Number of algebraic operations in idempotent groupoids. Colloquium Mathematicum, Tome 21 (1970) no. 2, pp. 169-177. doi: 10.4064/cm-21-2-169-177
Cité par Sources :